# SDR AALA202006089007

- Difficulty date: May 15, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 33,353 hours, 13,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOORBEAM AT BS 986.5 BETWEEN RBL 22 AND RBL 45. REPAIRED FLOORBEAM PER SRM 53-00-51 REPAIR 1 AND EA 306051B.
